# SDR DXTA200810093300

- Difficulty date: October 9, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,147 hours, 1,612 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 16120
- Condition: Faulty
- Location: Mlg
- Part time: 1,612 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN. RT GREEN LIGHT ILLUMINATED. THE NO GREEN LIGHT APPEARED TO TAKE LONGER THAN NORMAL TO ILLUMINATE THE LT GREEN LIGHT DID NOT ILLUMINATE AND THE RED UNLOCK LIGHT REMAINED ILLUMINATED. COMPLETED THE EMERGENCY CHECK LIST INCLUDING BLOWING GEAR DOWN & NOTHING CHANGED. APPROX 5 MINUTES AFTER, COMPLETED THE CHECK LIST, THE LT GREEN LIGHT ILLUMINATED. THE RED UNLOCK LIGHT EXTINGUISHED, LANDED NORMALY.  FOUND FAULTY DOWNLOCK SWITCH. R & R LT MLG ACTUATOR WITH AN INSPECTED RENTAL UNIT WITH 555 TOTAL LANDINGS. INSPECTED BY MFG. OPS AND LEAK CHECK NORMAL. SERVICED EMERGENCY GEAR BOTTLE WITH NITROGEN. WORK DONE IAW MM 32-30-04. TIME FOR GEAR RETRACTION AND EXTENSION WITHIN LIMITS IAW MM 32-01-00.
